Unisom PM Pain Description from Chattem
For relief of occasional sleeplessness accompanied with headaches and minor aches and pains.
Active Ingredients: Acetaminophen (325 mg) (Pain reliever), Diphenhydramine HCl (50 mg) (Nighttime sleep-aid)
Inactive Ingredients: Blue 1 Lake (CI 42090), Croscarmellose Sodium, Dicalcium Phosphate, Hydroxypropyl Cellulose, Hypromellose, Magnesium Silicate, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil (Paraffinum Liquidum), Pregelatinized Corn Starch, PVP, Silica, Sodium Carboxymethyl Starch, Stearic Acid
•Do not take more than directed (see warnings)•Adults and children 12 years and older: take 1 caplet at bedtime if needed, or as directed by a doctor•Children under 12 years: do not use this adult product in children under 12 years of age, this will provide more than the recommended dose (overdose) and may cause liver damage
Do not use if imprinted seal under cap is missing or broken. Child-resistant packaging.
This product contains acetaminophen. Severe liver damage may occur if you take
•more than 12 caplets in 24 hours (see directions)•with other drugs containing acetaminophen•3 or more alcoholic drinks every day while using this product
Do not use
•with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.•for children under 12 years of age•With any other product containing diphenhydramine, even one used on skin
Ask a doctor if you have
•glaucoma•a breathing problem such as emphysema or chronic bronchitis•liver disease•trouble urinating due to an enlarged prostate gland
Ask a doctor or pharmacist before use if you are
•taking the blood thinning drug warfarin•taking sedatives or tranquilizers